A certain variant of the matrix method in statistical mechanics
Doklady Akademii Nauk, Tome 222 (1975) no. 4, pp. 797-799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_4_a10,
author = {V. I. Skripnik},
title = {A certain variant of the matrix method in statistical mechanics},
journal = {Doklady Akademii Nauk},
pages = {797--799},
year = {1975},
volume = {222},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_4_a10/}
}
V. I. Skripnik. A certain variant of the matrix method in statistical mechanics. Doklady Akademii Nauk, Tome 222 (1975) no. 4, pp. 797-799. http://geodesic.mathdoc.fr/item/DAN_1975_222_4_a10/